Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Excessive hair fall, suffered from high fever, place changed. Strands became, weak, thin. Solution?

Hello Doctor, I am 26 yrs ols and I have serious hairfall issue. i suffered from high fever 3 months back and there was a place change 7 months back, I also had issue with the water at new place as a result I had very bad hairfall.Now My hair strand is too weak,thin. hair has become very soft (Used to be curly,wavy and thick). At times my scalp when touched hurts..the touch is very unplesant. One of my friends suggested to use Trichoton Forte/Majitrich 2. Triflow conditioner 3. Minokem lotion 1 ml 4.Juene hair oil All the above for 3 months. Please suggest.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi..thanks for the query!
You seem to have something called Telogen effluvium is a form of nonscarring alopecia characterized by diffuse hair shedding, often with an acute onset. A chronic form with a more insidious onset and a longer duration also exists. Telogen effluvium is caused by a metabolic or hormonal stress or by medications.
My suggestion to you would be to do a few blood tests and an USG of the pelvis to ascertain the cause before you treat any of the symptoms.
Hair Loss is a condition where multiple causes ,deficiencies exist and without doing a complete work up ,it it unwise to start any random medication.As, by doing this, a lot of valuable time(& hair) is lost and a much more amount of time will be lost to regain them.All the above medications are OK and commonly prescribed ones too, however, none of them address the exact cause of hair loss.
Hope this helps..take care!
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor